# SDR MASA200601258

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 6,825 hours, 4,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00766
- Condition: Failed
- Location: A/C Bay
- Part time: 4,558 hours, 1,132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6713 PHX - DIVERTED TO ABQ DUE TO LOSS OF PRESSURIZATION IN FLIGHT.  ACFT WAS FERRIED TO PHX WHERE MX REPLACED THE RT AND LT ACM.
